Czech Republic (Česká Republika) - CZ
Serbia (Republika Srbija) - SRB
Tap here to change region
Also available in:
For Everyday pain relief, Paracetamol with advanced technology for faster absorption.
Whether it’s a nasty migraine headache or painful muscle aches that are holding you back, when you’re fighting against tough pain, Panadol Advance can help.
Panadol Advance contains an active ingredient – paracetamol– to create a powerful pain reliever that is clinically proven to help fight five types of tough pain: migraine headache, tension headaches, period pain, muscle aches and dental pain.
This means that Panadol Advance can start working in just 10 minutes.
Learn more about Advance – including what’s in them and how to use them safely – below.
*In comparison to paracetamol alone.
**Compared to Panadol Extra without OPTIZORB® technology.
Adults and children aged over 12 years can take 1-2 tablets of Panadol Advance (500mg Paracetamol) every 4-6 hours with water as required. Do not exceed the maximum of 8 tablets in a 24-hour period. Do not use for more than a few days at a time except on medical advice.1
Panadol Advance is not recommended for use in children aged under 12 years.1
|12 years – Adult||1-2 tablets||Every 4-6 hours with water as required (maximum 8 tablets in 24 hours).|
Before using Panadol Advance, be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions.
Learn more below..
Panadol Advance is easy to use. Simply place the tablet(s) in your mouth and swallow them down with water.
See dosage instructions above, or consult the product label to determine the appropriate dosage for you.
Active ingredient: each Panadol Advance contain paracetamol (500mg)
1. Does caffeine trigger or treat headaches? National Headache Foundation. https://headaches.org/2019/02/24/does-caffeine-trigger-or-treat-headaches/. Accessed 20/04/21.
2. Paracetamol, aspirin and caffeine for tension type headache. Bandolier. http://www.bandolier.org.uk/booth/Migraine/PACten.html. Accessed 20/04/21.
3. PANADOL EXTRA. AUSTRALIA PRODUCT INFORMATION. gcppaimm.pdf